| Model Number |
CCWET3 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced blurry / poor vision.The lens was explanted and replaced with other lens in a secondary procedure.The clinical reason for the explant was decentered intraocular lens optic / haptic irregularity.Additional information was requested.